# SDR DALA2021040902094

- Difficulty date: March 28, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 25,756 hours, 3,232 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 LEFT WING NBR 4 SLAT HAS MID SPAN LEADING EDGE DENT. CORRECTIVE ACTION: REMOVED DAMAGED AREA PER A330 SRM 57-40. C/W HFEC OF CUTOUT. COMPLETED REPAIR PER A330 SRM 57-40. C/W SECTION II PERMANENT REPAIR ON #4 SLAT OF ERA 590870-14. (7418811)
